# SDR IPXA2016122812204

- Difficulty date: December 24, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 50,848 hours, 16,460 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Left Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED EICAS FOR LEFT HYDRAULIC QTY. PERFORMED CHECKLIST. DETERMINED FLIGHT CONTROLS COULD BE AFFECTED.  EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.    FOUND LEFT SYSTEM RUDDER PCA PRESSURE LINE LEAKING AT REDUCER.  R & R O-RING IAW AMM 27-21-02-022-001.  LEAK AND OPS CHECKED NORMAL.
